- Allergy Cetirizine Hydrochloride 30 Tablets
- Piriteze Allergy Tablets are used to treat the symptoms of hayfever (itchy or watery eyes, sneezing and a runny nose) and other allergies e.g. pet, house dust mite and mould spore allergies. They can also be used to relieve the rashes and itching of hives. The active ingredient is cetirizine hydrochloride, an antihistamine which can help to relieve the symptoms of some allergies and itchy skin rashes. Piriteze Allergy Tablets offer 24 hour max strength allergy relief for adults and children 6+ years. Dosage: Children aged from 6 to 12 years: half a tablet twice daily. Adults and adolescents over 12 years of age: 1 tablet once daily. Piriteze Allergy Tablets contains cetirizine. Always read the label. Piriteze Allergy Tablets treat symptoms of hayfever and other allergies including itchy or watery eyes, sneezing and itchy runny nose, and for allergies associated with pets, house dust mites and mould spore allergies.
- For the relief of some itchy skin rashes and hives
- 24 hour max strength allergy relief for 6+ years and over
- No tablet lasts longer
- Long lasting allergy relief
- Non-drowsy in the majority of users
- 30 tablets in a pack
Each tablet contains the active ingredients Cetirizine Hydrochloride 10 mg, Also includes Lactose - see leaflet for further advice
Preparation and Usage
- Please read the enclosed leaflet carefully before use.
- Dosage: For oral use.
- Adults and children aged 12 years and over: One tablet once a day.
- Children aged 6 to 12 years: Half a tablet twice a day.
- Children under 6 years: Not recommended. See leaflet for further advice.
- Do not exceed the stated dose.
- Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink.
- If symptoms persist, or if you are pregnant or breast-feeding, consult your doctor.
- Keep out of the sight and reach of children.
Name and address
- TW8 9GS,
- GlaxoSmithKline Consumer Healthcare,
- TW8 9GS,
Lower age limit
30 x Tablets
Do not exceed the stated dose. Warning. May cause drowsiness. If affected do not drive or operate machinery. Avoid alcoholic drink. If symptoms persist, or if you are pregnant or breast-feeding, consult your doctor. Keep out of the sight and reach of children.
Using Product Information
While every care has been taken to ensure product information is correct, food products are constantly being reformulated, so ingredients, nutrition content, dietary and allergens may change. You should always read the product label and not rely solely on the information provided on the website.
If you have any queries, or you'd like advice on any Tesco brand products, please contact Tesco Customer Services, or the product manufacturer if not a Tesco brand product.
Although product information is regularly updated, Tesco is unable to accept liability for any incorrect information. This does not affect your statutory rights.
This information is supplied for personal use only, and may not be reproduced in any way without the prior consent of Tesco Stores Limited nor without due acknowledgement.
Tesco © Copyright 2020